# SDR GUUA11170801

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 23,769 hours, 28,486 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9193 FLL/TLH - DURING APPROACH TRIED TO EXTEND THE LANDING GEAR AND THE LANDING GEAR CIRCUIT BREAKER POPPED.  RESET THE CIRCUIT BREAKER AND THE GEAR EXTENDED.  CONTINUED TO TLH LANDED WITHOUT INCIDENT.  INSPECTED THE LANDING GEAR SYSTEM BLED AIR FROM THE SYSTEM.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION.  OPERATIONAL CHECK NORMAL.
